# SDR 2007UALA02435

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,436 hours, 8,517 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING RIGHT EMERGENCY LIGHT 2ND FROM BOTTOM 1 BULB INOP.    [07-27-07]    REPLACED FUSE ON BATTERY CHARGER. OP CK NORMAL.
